# SDR IPXA2018082213365

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 104,017 hours, 17,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT EMERGENCY LIGHTBATTERY FAILED TO TEST.    PERFORMED DMP 52-23-7. R & R THE UPPER DECK DOOR BATTERY RT .  OPS CHECKED GOOD.  OKAY FOR SERVICE IAW AMM 52-23-14-004-001.
